# SDR YENA2023051900546

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 6,369 hours, 929 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'ON 2 ENGINE START DURING TAXI OUT RC'VD ENG 2 IGN A FAULT ENGINE STARTED WITH AUTO MOTORING; REPLACED #2 ENG IGNITER "A" (UPPER) IAW AMM 74-21-01. IDLE RUN PERFORMED OPS CHECK GOOD. A/C OK FOR SVC.'
